Your Cart

Your cart is empty

Home  >  Transactions of NAMP VOL 6

9. Non-commutative generalizations of some classical fixed point and selection results by L. A. Abimbolaaand E. O. Ayoolab Transactions Vol. 6 (Jan., 2018), pp. 71{ 80
Sale price: $5.00
Quantity:

Non-commutative generalizations of some classical fixed point and

selection results

L. A. Abimbolaaand E. O. Ayoolab

Department of Mathematics, University of Ibadan, Ibadan, Nigeria

Abstract. 

This work concerns the establishment of the non-commutative generalization of the classical

Leray Schauder xed point theorem, Arsela-Ascoli theorem and Micheal selection theorem in a locally

convex space. This results will be employed subsequently in establishing the existence of solutions of some

classes of impulsive quantum stochastic di erential inclusions.

Keywords: fixed point, multivalued functions, locally convex space, upper and lower semicontinuous operators.

Close
Loading...